# SDR IPXA2015080792100

- Difficulty date: July 31, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 105,680 hours, 18,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02025105
- Part serial: 000320
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD MID FLAP UPPER T/E PANEL DELAMINATED.  FIBERGLASS LAYUP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A, 1, FIG 5, REV 74.
